# SDR AALA201906269006

- Difficulty date: May 6, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800401
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER HINGE NR 7 HAS EXCESSIVE PLAY AT RIB 11 ON THE VERTICAL STABILIZER. REPLACED HINGE FITING PER AMM 55-36-41-400-001-A.
